MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA SAVINA; VENTILATOR, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA SAVINA; VENTILATOR, INTENSIVE CARE
Model Number 8414000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ufr was the only information for this case, the hospital did not involve the local dräger s&s organization into any follow-up measures.The contact person named in the ufr could not provide further information.Dräger is unable to determine the system effect of the malfunction from the few available facts.It cannot be excluded that the device posted an alarm for e.G.Malfunction of the flow sensor which affects monitoring only and that the operators thereupon decided to replace the device.On the other hand, it is not possible to deny that the device stopped the ventilation or shut itself off - the user's report is too unspecific in that point.Hence, this report is filed in abundance of caution.The device is more than 8 years old, state of preventive maintenance and repairs is not known to dräger.Dräger recommends to the hospital to have the workstation checked by authorized personnel and to have it repaired if necessary.
 
Event or Problem Description
Dräger received an ufr stating the following: "during the patient's use of the equipment, it suddenly malfunctioned and became inoperable.The device was immediately replaced." there was no detail in the report which would reasonably suggest that patient consequences may have occurred.

Brand Name
SAVINA
Common Device Name
VENTILATOR, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24953998
Report Number9611500-2026-00166
Device Sequence Number12072544
Product Code CBK
UDI-Device Identifier04048675407881
UDI-Public(01)04048675407881(11)170130(93)8414000-36
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K003068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8414000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown